Duality of the spaces of linear functionals on dual vector spaces
Bulletin de la Société Mathématique de France, Volume 80 (1952), p. 233-235
@article{BSMF_1952__80__233_0,
     author = {Allen, H.S.},
     title = {Duality of the spaces of linear functionals on dual vector spaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {80},
     year = {1952},
     pages = {233-235},
     doi = {10.24033/bsmf.1432},
     zbl = {0048.08702},
     mrnumber = {15,233c},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1952__80__233_0}
}
Allen, H.S. Duality of the spaces of linear functionals on dual vector spaces. Bulletin de la Société Mathématique de France, Volume 80 (1952) pp. 233-235. doi : 10.24033/bsmf.1432. http://www.numdam.org/item/BSMF_1952__80__233_0/

[1] J. Dieudonné, Sur le socle d'un anneau et les anneaux simples infinis (Bull. Soc. Math. France, t. LXXI, 1943, p. 1-30). | JFM 68.0049.02 | Numdam

[2] N. Jacobson, On the theory of primitive rings (Ann. of Math., t. 48, 1947, p. 8-21). | MR 8,433a | Zbl 0029.10601

[3] C. E. Rickart, Isomorphic groups of linear transformations II (Amer. J. Math., t. 73, 1951, p. 697-716). | MR 13,532a | Zbl 0042.25701

[4] C. E. Rickart, Isomorphisms of infinite dimensional analogues of the classical groups (Bull. Amer. Math. Soc., t. 57, 1951, p. 435-448). | MR 13,532b | Zbl 0044.01603

[5] N. Bourbaki, Éléments de Mathématique, t. VI, livre II, chapitre II, Paris, 1947, p. 42.